KIT | KIT-Bibliothek | Impressum | Datenschutz

Approximate impedance for time-harmonic Maxwell’s equations in a non planar domain with contrasted multi-thin layers

Goffi, F. Z.; Lemrabet, K.; Arens, T.

Open Access Logo


Download
Originalveröffentlichung
DOI: 10.1016/j.jmaa.2020.124141
Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2020
Sprache Englisch
Identifikator ISSN: 0022-247X, 0022-247x, 1096-0813
KITopen-ID: 1000118984
Erschienen in Journal of mathematical analysis and applications
Band 489
Heft 1
Seiten Article: 124141
Nachgewiesen in Web of Science
Scopus
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page